# SDR SIMA20170530001

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 32,466 hours, 27,507 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 98070863
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RADAR FAILED MESSAGE, WHEN IN TEST MODE. AMBER WX INSCRIPTION ON MFD WHEN IN WX MODE WITH NO RADAR RETURN.  REMOVED AND REPLACED THE WEATHER RADAR RTA IAW AMM 34-42-01 OPS CHECKED GOOD.
